Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A variational method for starlike functions


Author: J. A. Hummel
Journal: Proc. Amer. Math. Soc. 9 (1958), 82-87
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095273-7
MathSciNet review: 0095273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. M. Goluzin, On a variational method in the theory of analytic functions, Leningrad. Gos. Univ. Uč. Zap. vol. 144 Ser. Mat. Nauk 23 (1952) pp. 85-101 (Russian). MR 0077640 (17:1070d)
  • [2] G. Julia, Sur une équation aux dérivées fonctionnelles liée à la représentation conforme, Ann. École Norm. Sup. (3), vol. 39 (1922) pp. 1-28. MR 1509240
  • [3] Z. Nehari and E. Netanyahu, On the coefficients of meromorphic schlicht functions, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 15-23. MR 0083038 (18:648d)
  • [4] A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloquium Publications, vol. 35, 1950. MR 0037908 (12:326c)
  • [5] A. C. Schaeffer, M. Schiffer, and D. C. Spencer, The coefficient regions of schlicht functions, Duke Math. J. vol. 16 (1949) pp. 493-527. MR 0031050 (11:91g)
  • [6] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. vol. 44 (1938) pp. 432-449.
  • [7] -, Applications of variational methods in the theory of conformal mapping, Proceedings of the Symposia in Applied Mathematics, 1956 (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095273-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society